RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 1, Pages 154–156 (Mi mz1262)  

Brief Communications

Decay of solutions of the wave equation and spectral properties of the Laplace operator in expanding domains

A. V. Filinovskii

N. E. Bauman Moscow State Technical University

DOI: https://doi.org/10.4213/mzm1262

Full text: PDF file (263 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:1, 140–142

Bibliographic databases:

Received: 14.06.1997

Citation: A. V. Filinovskii, “Decay of solutions of the wave equation and spectral properties of the Laplace operator in expanding domains”, Mat. Zametki, 63:1 (1998), 154–156; Math. Notes, 63:1 (1998), 140–142

Citation in format AMSBIB
\Bibitem{Fil98}
\by A.~V.~Filinovskii
\paper Decay of solutions of the wave equation and spectral properties of the Laplace operator in expanding domains
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 1
\pages 154--156
\mathnet{http://mi.mathnet.ru/mz1262}
\crossref{https://doi.org/10.4213/mzm1262}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1631821}
\zmath{https://zbmath.org/?q=an:0915.35062}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 1
\pages 140--142
\crossref{https://doi.org/10.1007/BF02316158}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075520700022}


Linking options:
  • http://mi.mathnet.ru/eng/mz1262
  • https://doi.org/10.4213/mzm1262
  • http://mi.mathnet.ru/eng/mz/v63/i1/p154

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:213
    Full text:76
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019